# SDR SWAA2022041290759

- Difficulty date: December 10, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 34,223 hours, 17,858 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED. / R&R TAIL LEFT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF AMM 53-31-31.
